# SDR SWAA082363

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 40,373 hours, 33,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 500B, STR 27R TO STR 26L.  REPAIRED FRAME PER SRM.
